Siberian Mathematical Journal

, Volume 25, Issue 4, pp 545–551 | Cite as

Sverchkovskii's theorem

  • A. I. Zabarina
  • G. G. Pestov
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Sverchkovskii, “On cyclically ordered groups,” Fundam. Math.,47, 161–166 (1959).Google Scholar
  2. 2.
    A. I. Zabarina, “The theory of cyclically ordered groups,” Mat. Zametki,31, No. 1, 3–12 (1982).Google Scholar
  3. 3.
    L. Fuchs, Partially Ordered Algebraic Systems [Russian translation], Mir, Moscow (1965).Google Scholar
  4. 4.
    A. I. Kokorin and V. M. Kopytov, Linearly Ordered Groups [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. I. Zabarina
  • G. G. Pestov

There are no affiliations available

Personalised recommendations